# SDR AWXA200700499

- Difficulty date: April 9, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654583468
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED FLOORBEAM STRAP, BS 328, RBL 36, WL 200.  REPAIRED FLOORBEAM STRAP, BS 328, RBL 36, WL 200 IAW B737-300 SRM 53-10-51-2R4 FIGURE 201.
